# SDR C77A2020031700005

- Difficulty date: January 31, 2019
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 31,227 hours, 18,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192CR HAS CORRODED FLANGE WORK ORDER 2456860672
